# SDR ASAA11510605

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,679 hours, 4,761 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11928
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 8,294 hours, 2,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT DUCT SPLIT OCCURRED AT 4000. N1 89.4 PERCENT LEFT DUCT PRESSURE 67 PSI RIGHT DUCT AT 42 PSI AT FL 290 N1 94.1PERCENT LT DUCT AT 48 PSI RIGHT DUCT AT 42 PSI.  AT FL 380 N1 87.9 PERCENT LT AND RT DUCT AT 40 PSI.  NR 1 ENG DUCT PRESSURE HIGH:  ABOVE 70 N1 SPLIT 20 + PSI.  RT NORMAL.  PERF NR 1 ENG BLEED HEALTH CHECK.  FOUND CTRL PRESS FROM BAR 4 TO 6 PSI HIGH REF AMM 36 11 00 700 801.  REPLACED NR 1 ENG BAR REF AMM 36 11 03 400 801.  FOUND PRSOV LEAKING.  REPLACED PRSOV REF AMM 36 11 04 400 801.  OPS CHECK GOOD REF AMM 36 11 00 710 801.
